MathSciNet Relay Station
MathSciNet bibliographic data
MR797049 (87e:54046) 54C35 (03E15 04A15 54H99)
Lutzer, D.; van Mill, J.; Pol, R. Descriptive complexity of function spaces. Trans. Amer. Math. Soc. 291 (1985), no. 1, 121–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement